Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 73, NWS Shreveport, LA

March 30, 20165 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 30, 2016, 2:01 PM CDT for 5 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 2:01 PM CDT (19:01 UTC)
Expired
Mar 30, 2016, 2:45 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camp County, TX, Franklin County, TX, Red River County, TX, Titus County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 137 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

886 
WUUS54 KSHV 301901
SVRSHV
TXC063-159-387-449-499-301945-
/O.NEW.KSHV.SV.W.0073.160330T1901Z-160330T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RED RIVER COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN CAMP COUNTY IN NORTHEASTERN TEXAS...
  TITUS COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN WOOD COUNTY IN NORTHEASTERN TEXAS...
  CENTRAL FRANKLIN COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 245 PM CDT

* AT 200 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCROGGINS...OR
  7 MILES NORTHEAST OF WINNSBORO...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT PLEASANT...BOXELDER...LEESBURG...MOUNT VERNON...PURLEY...
  COOKVILLE...NEWSOME...WILKERSON...SCROGGINS...WINFIELD...TALCO...MILLER'S
  COVE...ROCKY MOUND...MONTICELLO...HOPEWELL...LYDIA...HARVARD AND HARTS
  BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...A
BATHROOM...CLOSET OR BASEMENT.

&&

LAT...LON 3357 9494 3345 9474 3333 9475 3332 9475
      3332 9478 3335 9478 3336 9481 3319 9481
      3292 9513 3310 9531
TIME...MOT...LOC 1900Z 223DEG 39KT 3303 9520 

HAIL...1.00IN
WIND...60MPH
 
$$

VII

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:40 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 30, 12:40 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1240 PM CDT WED MAR 30 2016

.AVIATION...
INCREASING LOW LVL MOISTURE WITH INCREASING DEEP SOUTHERLY FLOW...
KEEPING MOST OF AREA IN IFR CIGS. SOME LIFTING TO MVFR CIGS
EXPECTED THIS AFTN...HOWEVER...INCREASING CONVECTION TO ALSO OCCUR
AND SCATTERED TSTMS HAVE BEGUN DEVELOPING ACROSS NW HALF OF
CWA...IN VCNTY OF KTYR...KGGG...KTXK TERMINALS...AND JUST TO THE
NORTH OF KELD. CAPPING INVERSION TO HOLD AT KSHV...KLFK...AND MLU
UNTIL 20-22Z...WITH STG TO SVR TSTMS EXPECTED AREAWIDE BY LATE
AFTN AS LOW LVL JET INCREASES TO AT LEAST 50 KTS AND FAVORABLE FOR
ROTATING TSTM CELLS. LARGE HAIL ALOFT AND POSSIBLE AT
SFC...EXPECTED IN STGR STORMS. SOUTH WINDS 15 TO 20 KTS AREAWIDE
BY MID TO LATE AFTN...A FEW GUSTS NEAR 35 KTS POSSIBLE NE TX.
STORMS MAY DIMINISH AFTER 31/06Z...AND VRBL CIGS WILL LIKELY
LOWER TO IFR AGAIN FOR MOST OF AREA. AS COLD FRONT NEARS WESTERN
CWA BY 31/18Z...STG INSTABILITY TO YIELD SCT CONVECTION...ALTHOUGH
LESS LOW LVL WIND SHEAR WILL MEAN REDUCED SVR STORM
POTENTIAL./VII/.

&&

.PREV DISCUSSION... /ISSUED 1121 AM CDT WED MAR 30 2016/

DISCUSSION...
HAVE MADE CHANGES TO THE ONGOING FORECAST BY INCLUDING A LAKE
WIND ADVISORY FOR THE FOUR STATE REGION AND WILL CARRY IT UNTIL 10
PM THIS EVENING. SOME LOCATIONS MAY NOT SEE THE STRONG AND GUSTY
WINDS BUT WOULD BE DIFFICULT TO PIN POINT THOSE SITES FROM THE
LARGE PRESSURE GRADIENT THAT WILL BE IN PLACE. THE GRADIENT
BETWEEN THE LARGE SURFACE LOW OVER THE PLAINS AND HIGH PRESSURE
OVER THE EASTERN STATES WILL RESULT IN STRONG AND GUSTY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH. MOST ALL THE FOUR
STATE REGION WILL BE IN AN ENHANCED RISK FOR SEVERE THUNDERSTORMS
THROUGH 7 AM CDT THURSDAY AND HAVE INCLUDED THE MENTION OF SEVERE
THUNDERSTORMS IN THE FORECAST PRODUCTS AND INCREASED THE WIND
SPEEDS. /06/

PREV DISCUSSION... /ISSUED 747 AM CDT WED MAR 30 2016/

AVIATION...
FOR THE 30/12Z TAFS...MVFR/IFR CIGS WILL DOMINATE THIS TAF PERIOD
AS LOW LEVEL MOISTURE SURGE CONTINUES WELL AHEAD OF A COLD FRONT
OUT ACROSS THE TX/OK PANHANDLE REGION. MEANWHILE...THE LARGE SCALE
UPPER TROF OUT WEST WILL CONTINUE TO SEND UPPER LEVEL IMPULSES OF
ENERGY ACROSS OUR REGION TODAY AND WILL PROVIDE AMPLE SUPPORT FOR
SHWRS AND TSTMS LATER TODAY AND TONIGHT...SOME BECOMING STRONG TO
SEVERE DURING THE AFTERNOON AND EARLY EVENING HOURS. THREATS OF
LARGE HAIL AND DAMAGING WIND GUSTS ARE OF PRIMARY CONCERN SO DO
EXPECT AVIATION IMPACTS TO INCREASE THROUGHOUT THE PERIOD. SOUTH
WINDS TO CONTINUE AND BECOME GUSTY AT TIMES...ESPECIALLY IN AREAS
OF CONVECTION. PRECIPITATION SHOULD BECOME MORE SPOTTY LATE IN THE
TAF PERIOD BUT CIGS/VSBYS WILL REMAIN IN THE IFR AND POSSIBLY LIFR
CATEGORIES THROUGH THE OVERNIGHT HOURS INTO THURSDAY MORNING AHEAD
OF THE APPROACHING COLD FRONT. /19/

WATER VAPOR IMAGERY SHOWS A LARGE UPPER LEVEL LOW SPINNING OVER
THE GREAT BASIN THIS MORNING...WITH THE ASSOCIATED TROUGH
DOMINATING THE WESTERN TWO THIRDS OF THE UNITED STATES. THIS
TROUGH WILL BE THE DRIVING FORCE BEHIND OUR WEATHER OVER THE NEXT
72 HOURS OR SO...AS THE LOW OPENS...SPLITS...AND ESSENTIALLY SENDS
MULTIPLE DISTURBANCES INTO THE PLAINS. IN THE MEANTIME THOUGH...A
WARM FRONT IS SLOWLY LIFTING ACROSS EAST TEXAS...AND WILL CONTINUE
TO PUSH NORTH AND EAST THROUGH THE MORNING. ALTHOUGH THE RADAR IS
RELATIVELY QUIET AT THIS TIME...EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP LATER THIS MORNING IN THE WARM SECTOR.

ALTHOUGH AN ISOLATED STRONG OR SEVERE THUNDERSTORM WILL BE
POSSIBLE THIS MORNING WITH THE ELEVATED CONVECTION...THINK MY MAIN
CONCERN FOR TODAY WILL BE WITH THE LATE AFTERNOON AND EVENING
PERIODS...WHEN ALL THE ELEMENTS COME INTO PLAY. AT THIS
TIME...BELIEVE THAT MORE ORGANIZED CONVECTION WILL FORM THIS
AFTERNOON AND CONTINUE INTO THE EVENING...ONCE THE CAP
DISAPPATES...LAPSE RATES STEEPEN...UPPER LEVEL JET SUPPORT IS IN
PLACE...AND A LOW LEVEL JET WILL PROVIDE GOOD SPEED AND
DIRECTIONAL SHEAR NEAR THE SURFACE. THIS ESSENTIALLY ADDS UP TO
ALL MODES OF SEVERE WEATHER POSSIBLE FOR US THIS AFTERNOON AND
EVENING. SPC HAS PLACED OUR AREA IN AN ENHANCED RISK OF SEVERE
WEATHER TODAY AS WELL...THINKING THE PRIMARY THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS...BUT CANNOT RULE OUT ISOLATED TORNADOES.
MULTIPLE WAVES OF CONVECTION WILL BE POSSIBLE OVER THE NEXT 24 TO
48 HOURS...WITH MUCH OF THE AREA REMAINING IN A SLIGHT RISK FOR
THURSDAY...ESSENTIALLY UNTIL THE COLD FRONT MOVES THOUGH THE AREA.

MY OTHER CONCERN BESIDES THE SEVERE WEATHER WILL BE WITH THE
POTENTIAL FOR FLASH FLOODING. GIVEN HOW WET THE SOILS STILL ARE
AND THE FACT THAT MANY AREAS ARE STILL SEEING FLOOD WATERS RECEDE
FROM HEAVY RAINS EARLIER THIS MONTH...FLASH FLOODING IS A
SERIOUS THREAT. THE BLENDED TPW IMAGERY CURRENTLY SHOWS
PRECIPITABLE WATER VALUES RANGING BETWEEN 1 AND 1.2 INCHES OVER
THE ARKLATEX...WITH VALUES AS HIGH AS 1.7 INCHES JUST TO OUR
SOUTH. AS THE DAY MOVES FORWARD...THESE HIGHER PW VALUES WILL
SPREAD INTO THE ARKLATEX...WITH SOME MODELS SUGGESTING VALUES AS
HIGH AS 2 INCHES POSSIBLE. THEREFORE...BELIEVE THAT ANY
THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAINS. IF ANY TRAINING OF STORMS OCCUR...THEN THOSE AREAS
WILL LIKELY SEE FLASH FLOODING. FOR NOW THAT...BELIEVE MOST AREAS
WILL AREAS WILL SEE BETWEEN 1 AND 3 INCHES. HOWEVER...WIDESPREAD
AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE ACROSS PORTIONS OF
NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND NORTHWEST AND NORTH
CENTRAL LOUISIANA. THEREFORE...A FLASH FLOOD WATCH REMAINS IN
PLACE FOR THESE AREAS THROUGH THURSDAY EVENING.

ALTHOUGH THE BRUNT OF THE UNSETTLED WEATHER WILL OCCUR TODAY
THOUGH THURSDAY...A FEW SHOWERS WILL BE POSSIBLE AGAIN ON
FRIDAY...MAINLY SOUTH OF INTERSTATE 20...AS THE LAST OF THE
DISTURBANCES ASSOCIATED WITH THIS UPPER LEVEL TROUGH MOVE THROUGH
THE REGION. AFTER THAT...DRIER CONDITIONS WILL DEVELOP...AS WELL
AS A GRADUAL WARMING TREND. TEMPERATURES MAY MODERATE A BIT EARLY
NEXT WEEK...BUT BELIEVE DRY CONDITIONS WILL PREVAIL THOSE DAYS AS
WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  65  80  53 /  90  90  60  10
MLU  76  66  79  54 /  90 100  80  40
DEQ  73  60  77  44 /  90  80  20   0
TXK  73  63  77  49 /  90  90  40   0
ELD  74  64  78  49 /  90  90  70  20
TYR  77  64  77  52 /  90  70  40   0
GGG  76  65  78  51 /  90  80  50  10
LFK  78  67  80  53 /  90  70  60  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ050-051-
     059>061-070>073.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARZ050-051-
     059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ001>006-
     010>014-017>022.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR LAZ001>006-
     012>014-019-021-022.

OK...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ097-112.

&&
Hazardous weather outlook, Mar 30, 5:55 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 AM CDT WED MAR 30 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-311100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
555 AM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY...AS
THUNDERSTORMS INCREASE IN COVERAGE LATER TODAY. ALTHOUGH A STRONG
OR SEVERE THUNDERSTORM WILL BE POSSIBLE THIS MORNING...BELIEVE THE
THREAT WILL INCREASE THIS AFTERNOON AND EVENING...AND POTENTIALLY
CONTINUE INTO THE OVERNIGHT HOURS. PRIMARY THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE. THERE
WILL ALSO BE THE RISK OF FLASH FLOODING...WITH A FLASH FLOOD WATCH
GOING INTO EFFECT AT 7 AM THIS MORNING FOR PORTIONS OF NORTHEAST
TEXAS...NORTHWEST LOUISIANA...AND SOUTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY. THE THREAT OF FLASH FLOODING WILL CONTINUE AS
WELL...WITH A FLASH FLOOD WATCH REMAINING IN EFFECT FOR PORTIONS
OF NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND NORTHWEST LOUISIANA
THOUGH 7 PM THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NEED TO BE PREPARED FOR
POSSIBLE ACTIVATION WEDNESDAY THROUGH THURSDAY.

In the hours before

Special weather statement, Mar 30, 1:31 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT WED MAR 30 2016

TXZ096-108-109-124-301930-
RED RIVER TX-WOOD TX-TITUS TX-FRANKLIN TX-
131 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RED RIVER...NORTHERN
TITUS...NORTHEASTERN WOOD AND FRANKLIN COUNTIES UNTIL 230 PM CDT...

AT 131 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WINNSBORO...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...WINNSBORO...CLARKSVILLE...BOXELDER...HAGANSPORT...MOUNT
VERNON...BOGATA...PURLEY...BAGWELL...PLEASANT GROVE...WILKERSON...
SCROGGINS...DETROIT...WINFIELD...TALCO...MILLER'S COVE...CYPRESS...CUTHAND...
MONTICELLO AND JOHNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3296 9531 3357 9531 3380 9524 3345 9475
      3303 9511 3303 9513 3302 9515 3298 9515
      3284 9527 3296 9547
TIME...MOT...LOC 1831Z 210DEG 69KT 3302 9536

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:07 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more11 hr
Mar 30, 1:31 PM CDTSpecial Weather StatementSHVFranklin, Red River, Titus59 min
Mar 30, 3:06 PM CDTTornado WarningSHVSmith39 min
Mar 30, 4:13 PM CDTTornado WarningSHVCamp, Upshur, Wood47 min
Mar 30, 4:57 PM CDTTornado WarningSHVBowie, Camp, Cass, Morris, Red River, Titus and 1 more48 min
Mar 30, 5:47 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Titus58 min
Mar 30, 6:00 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Upshur, Wood60 min
Mar 30, 6:04 PM CDTAreal Flood AdvisorySHVSmith, Wood3 hr
Mar 30, 6:13 PM CDTSevere Thunderstorm WarningSHVCass, Marion62 min
Mar 30, 6:14 PM CDTTornado WarningSHVCamp, Franklin, Titus, Upshur, Wood46 min
Mar 30, 6:19 PM CDTAreal Flood AdvisorySHVCamp, Franklin, Morris, Titus, Upshur, Wood3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.